# SDR CALA2025111811312

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A851254
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - VERTICAL WEB HAS CORROSION BS 360-3"  S-28L.   REMOVED, FABRICATED AND REPLACED VERTICAL WEB FROM E&E COMPARTMENT BETWEEN BS 350 - 360 S28L IAW SRM 51-40-02-0G-0, DWG 140A9101, DWG 141A8511, AND DWG 141A8512.
